# SDR UALA2010031500873

- Difficulty date: March 15, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 82,025 hours, 10,086 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 217U11171
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQ COOLING LOW FLOW SENSOR IN FWD PIT AT STA 480 RT OF CENTER LINE HAS DAMAGED DUCT AT NUT PLATE FASTENERS.   REPAIRED DUCT AS REQUIRED.  FILLED NUT PLATE HOLES WITH MILLED-FIBER & RESIN MIXTURE.  BACKED REPAIR WITH .040 ALUMINUM AND INSTALLED .040 ALUMINUM ID PLATE OVER TOP OF CONNECTOR.
